# SDR C2XA10SH239

- Difficulty date: July 20, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- Aircraft time: 26,736 hours, 19,756 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14534969401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK STRINGER 21R WAS FOUND TO BE CORRODED BETWEEN FRAMES 12 AND 13.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW EC5310-01522.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
